8739 articles  [version française]
.:. Browse > By authors > Alvarez .:.
3 documents ordered by :

fulltext access Asymptotic expansions for interior penalty solutions of control constrained linear-quadratic problems
Alvarez F., Bolte J., Bonnans J. F., Silva F.
Mathematical Programming, Series A 135, 1-2 (2012) 473-507 [inria-00365540 - version 1]
fulltext access Asymptotic expansion of the optimal control under logarithmic penalty: worked example and open problems
Alvarez F., Bonnans J. F., Laurent-Varin J.
N° RR-6170 (2007) [inria-00143515 - version 2]
fulltext access A Unifying Local Convergence Result for Newton's Method in Riemannian Manifolds
Alvarez F., Bolte J., Munier J.
N° RR-5381 (2004) [inria-00070622 - version 1]